A generalized Pexider equation (Short Communication).
Aequationes mathematicae, Tome 19 (1979), p. 320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136847,
author = {John A. Baker},
title = {A generalized {Pexider} equation {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {320--320},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136847/}
}
John A. Baker. A generalized Pexider equation (Short Communication).. Aequationes mathematicae, Tome 19 (1979), p. 320. http://geodesic.mathdoc.fr/item/AM2_1979__19_136847/